Talk

Advanced search

I'm so worried that something is seriously wrong with me...

(23 Posts)
Hmmmmminteresting Thu 16-Jan-20 23:11:22

This started last year. I have 2 healthy dc, age 4 and 2. I'm early 30's and always been in good health.
At the end of 2019 I visited gp as I was concerned due to the amount of times I was sick throughout last year. As in maybe 7 or 8 times I woke up throughout 2019 and spent a good few hours vomiting then went back to bed and was fine the next day. I've never been a sicky person so at first put it down to germy dc but then started to worry a bit.
Gp did urine and bloods. All fine apart from kidney function which showed very high creatine levels.
Had a repeat test which actually threw up a worse result than 1st.
Have a bladder and kidney scan booked in end of jan for that.
In the mean time I also booked optician apt due to getting blurred vision a lot. Optician was very thorough but could see no reason and put it down to computer working.
In the last 2 weeks or so things have got so much worse. On a daily basis it's like i see snow constantly falling in front of my eyes. Bright lights, cant focus on people. It makes my stomach churn when I try so I end up sitting down and staring at the floor trying not to pass out. So weird.
Also head aches have started. Have been taking paracetamol pretty much at least once a day for the last week
Breathlessness. I am not unfit, healthy bmi etc. But all of a sudden even short journeys are leaving me feeling again very faint and nauseous. Have seriously felt like i was going to go a few times this week at work and I've never fainted in my life.
I've sat here tonight and started panicking. What if the sickness is nothing to do with my kidneys and my body is trying to tell me something?
Do I wait for my scan on 29th or go back to gp tomorrow? I dont want to waste time because I've not yet had my scan.
I was at gp last week getting contraceptive pill repeat and my blood pressure was low. Not sure if relevant.He said it was 95/60 i think.
I know nobody can diagnose on MN but need to get off my chest as I'm stressing.

OP’s posts: |
Ginfordinner Thu 16-Jan-20 23:13:27

I think you need to see your GP.

MoonlightBonnet Thu 16-Jan-20 23:13:52

Have you been back to the GP and explained all the new symptoms?

AutumnRose1 Thu 16-Jan-20 23:17:59

I would go back to GP tomorrow

Re low blood pressure, I have that generally and it makes me feel faint

I’m not a doctor but thought of gallstones or pancreatitis? I don’t know if urine or bloods can dhow those, you’d need a scan. Can you go on the cancellation list? I’ve had an MRI within a day after going on that.

Hmmmmminteresting Thu 16-Jan-20 23:22:32

I didn't explain vommitting symtoms to optician and I didnt explain eye problems to gp. Just never really linked them till tonight.
I will see if they can fit me in tomorrow, also I've called a few times to try and bring my scan forward but they have nothing. It's on 29th so a week and a half away.
Can anything else cause high creatine? He asked if I'm on high protein diet (which I'm not)

OP’s posts: |
AutumnRose1 Thu 16-Jan-20 23:51:58

High creatinine can be UTI or kidney infection. It could be a simple set of antibiotics but best see to it so you don’t feel worse flowers

CornishPorsche Fri 17-Jan-20 00:01:22

A lot those symptoms - vomiting, visiual disturbance, headaches - sound like migraines.

You can also have all of some of the effects with no head pain - my Dad gets those ones.

Not sure what if any link there would be to creatine.

HardRockHallelujah Fri 17-Jan-20 06:47:55

Could it be labyrinthitis (spelling probably wrong). I agree that you need to go back to the gp and tell them everything.

June705 Fri 17-Jan-20 07:34:27

Go back to the GP

kateandme Fri 17-Jan-20 08:29:40

i was going to say some serious onset of migraine.that sounds like im belittling it a little.but some acute migraine sufferers can REALLY suffer with the vomit,lights,fainting,fainting headaches etc.but your symtoms are very extreme and you cant be too careful.
dont ever feel guilty about going for more help.
dont fret just be determined to seek the support you need.stessing,especailly with the symtoms youve got will only make them worse.i know thats easier said than done.
go back to your gp.id go armed with a written down list of al the above.
take care

Dodie66 Fri 17-Jan-20 08:56:35

Another one here saying migraine. That causes visual snow. I used to get really bad migraines and be ill,for 5 days or more. Get checked by you gP as soon as possible

CMOTDibbler Fri 17-Jan-20 11:23:16

Sounds like migraine to me, though obv you need to talk to your GP. I originally had cyclic vomiting syndrome (which is a form of migraine), then eventually I had a few episodes of weird wobbly vision, and then eventually I started actually having full on migraine with headaches. I still get the wobbly vision first, and sometimes will just have that if I have paracetamol at the first sign. If I don't deal with things at an early stage I'll end up vomiting.

Stress makes mine much worse, and you can get into a nasty spiral of stress givng you migraine making you worried making more migraine... Hormones are also a beggar, so I'll have weeks when its much worse

BlackInk Fri 17-Jan-20 12:36:33

Did you have iron/ferritin, B12 and folate tested? And has your GP considered Coeliac Disease? These are the things that jump out at me from your post...

Borntobeamum Fri 17-Jan-20 20:45:19

Did you manage to see the GP? I have no idea what these symptoms are pointing to but I can understand how worried you are. Fingers crossed you get some clarity soon x x

Todayissunny Fri 17-Jan-20 20:48:36

Get your iron checked. Also vit D.

Hmmmmminteresting Sat 18-Jan-20 10:47:54

Sorry for the late response, I totally forgot to call up at opening time yesterday as I was on the nursery run so by the time I got to work they had no on the dayppointments left. I'll get one for Monday. I wonder if it is migraines then, can they be caused by the pill? I've been back on it for a year and this is when this has started happening. Not sure if it's a coincidence.
I'm not sure what the gp tested for with bloods, I remember him saying it was pretty much a full MOT. But only creatine came back as flagged
Thanks to everyone who's taken the time to respond to me smile

OP’s posts: |
QuestionableMouse Sat 18-Jan-20 10:54:59

Yep, migraines can be caused by hormones. You could also be getting rebound symptoms from taking painkillers constantly.

I second the iron/vit D/B12 checks. I've never felt as ill as I did with really bad anemia.

mrsbyers Sat 18-Jan-20 10:59:29

I’d get your GFR kidney function checked - I have CKD and before diagnosis had a lot of these symptoms

CaptainPovey Sat 18-Jan-20 11:08:11

@Hmmmmminteresting
I went to see our practice nurse to renew my pill prescription.

She asked if I had any headaches or changes in vision

I did have a weird blank spot in my vision a couple of times prior to going to get my prescription

As soon as I told her that, she informed me I could no longer have the pill and that was that

CaptainPovey Sat 18-Jan-20 11:08:46

Oh and I never had those weird blank spots again

doublehelix Sat 18-Jan-20 11:14:58

I (medic) would say you need to see emergency gp - out of hours centre - today. You need at least a blood pressure check. High creatinine and visual symptoms/vomiting/headache could all be related. Equally could explain by separate simple things but needs checking. Good luck

Glitterb Sat 18-Jan-20 12:14:55

Sounds like migraine related, you need to speak with your GP as you shouldn’t have some types of pill if you have them. I can only have Cerazette now as Microgynon suddenly started making me sick with migraines.

QuestionableMouse Sat 18-Jan-20 23:23:54

How are you doing @Hmmmmminteresting

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in